# SDR DL767021090

- Difficulty date: September 16, 2002
- Submitted: October 3, 2002
- Operation: Air carrier
- Aircraft: N101DA
- Make and model: Boeing 767232
- Aircraft serial: 22213
- Aircraft time: 62,035 hours, 30,163 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE 1R EXTERIOR EMERGENCY LIGHT INOP.  REPLAMPED SAME.
